Alert archive / Tennessee / Wind Advisories in 2013

Wind Advisory 11, NWS Nashville, TN

October 30, 201339 counties in Tennessee

NWS Nashville, TN issued this wind advisory at Oct 30, 2013, 8:19 PM CDT for 39 counties in Tennessee. It took effect at Oct 31, 2013, 1:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2013, 8:19 PM CDT (01:19 UTC)
In effect from
Oct 31, 2013, 1:00 PM CDT
Expired
Nov 1, 2013, 1:00 AM CDT
In force
12 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WWUS74 KOHX 310119
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
819 PM CDT WED OCT 30 2013

...WIND ADVISORY NOW IN EFFECT THURSDAY AFTERNOON AND EVENING...

.A POWERFUL STORM SYSTEM WILL MOVE OUT OF THE PLAINS AND INTO THE
GREAT LAKES ON THURSDAY. STRONG SOUTH WINDS WILL DEVELOP AHEAD OF
THE SYSTEM ACROSS MIDDLE TENNESSEE DURING THE AFTERNOON AND
EVENING HOURS ON THURSDAY...WITH SOUTH WINDS OF 20 TO 30 MPH AND
GUSTS TO 40 MPH EXPECTED.

TNZ005>011-022>034-056>066-075-077>080-093>095-311200-
/O.NEW.KOHX.WI.Y.0011.131031T1800Z-131101T0300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
819 PM CDT WED OCT 30 2013

...WIND ADVISORY IN EFFECT FROM 1 PM TO 10 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM CDT THURSDAY. 

* TIMING...THURSDAY AFTERNOON INTO THURSDAY EVENING.

* WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...STRONG WINDS WILL CREATE DRIVING DIFFICULTIES FOR HIGH
  PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED HIGHWAYS.
  SOME TREE LIMBS AND SMALL TREES COULD BE BLOWN DOWN. LOOSE
  OUTDOOR ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS MAY BE
  BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. 

&&

$$

SHAMBURGER
5 follow-up statements
421 
WWUS74 KOHX 310954
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
454 AM CDT THU OCT 31 2013

...WIND ADVISORY NOW IN EFFECT THURSDAY AFTERNOON AND EVENING...

.A STRONG COLD FRONT WILL SWEEP OUT OF THE MISSISSIPPI VALLEY TODAY
...AND CROSS THE MID STATE TONIGHT. OUT AHEAD OF THIS FRONT...YOU
CAN EXPECT STRONG SOUTH WINDS TO DEVELOP ACROSS MIDDLE TENNESSEE
THIS AFTERNOON AND EVENING...WITH SOUTH WINDS OF 15 TO 25 MPH AND
GUSTS TO BETWEEN 35 AND 40 MPH.

TNZ005>011-022>034-056>066-075-077>080-093>095-312100-
/O.CON.KOHX.WI.Y.0011.131031T1800Z-131101T0300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
454 AM CDT THU OCT 31 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING...

* TIMING...THURSDAY AFTERNOON INTO THURSDAY EVENING.

* WINDS...SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO BETWEEN 35 AND 40
  MPH.

* IMPACTS...STRONG WINDS WILL CREATE DRIVING DIFFICULTIES FOR HIGH
  PROFILE VEHICLES...ESPECIALLY FOR EAST AND WEST BOUND TRAFFIC. SOME
  TREE LIMBS AND SMALL TREES COULD BE BLOWN DOWN. LOOSE OUTDOOR
  ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED.

&&

$$
19
502 
WWUS74 KOHX 312005
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
305 PM CDT THU OCT 31 2013

...WIND ADVISORY NOW IN THROUGH THIS EVENING...

.A STRONG COLD FRONT WILL SWEEP OUT OF THE MISSISSIPPI VALLEY
THIS AFTERNOON AND ACROSS ACROSS THE MID STATE TONIGHT. OUT
AHEAD OF THIS FRONT...YOU CAN EXPECT STRONG SOUTH WINDS ACROSS
MIDDLE TENNESSEE THROUGH THIS EVENING...WITH SOUTH WINDS OF
15 TO 25 MPH AND GUSTS OF BETWEEN 35 TO 40 MPH POSSIBLE.

TNZ005>011-022>034-056>066-075-077>080-093>095-010300-
/O.CON.KOHX.WI.Y.0011.000000T0000Z-131101T0300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
305 PM CDT THU OCT 31 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* TIMING...THROUGH THURSDAY EVENING.

* WINDS...SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO BETWEEN 35 AND 
  40 MPH. 

* IMPACTS...STRONG WINDS WILL CREATE DRIVING DIFFICULTIES FOR 
  HIGH PROFILE VEHICLES...ESPECIALLY FOR EAST AND WEST BOUND 
  TRAFFIC. SOME TREE LIMBS AND SMALL TREES COULD BE BLOWN DOWN. 
  LOOSE OUTDOOR ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS MAY 
  BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED.

&&

$$
31
871 
WWUS74 KOHX 312010 AAA
NPWOHX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
310 PM CDT THU OCT 31 2013

...WIND ADVISORY THROUGH THIS EVENING...

.A STRONG COLD FRONT WILL SWEEP OUT OF THE MISSISSIPPI VALLEY
THIS AFTERNOON AND ACROSS THE MID STATE TONIGHT. OUT AHEAD OF
THIS FRONT...YOU CAN EXPECT STRONG SOUTH WINDS ACROSS MIDDLE
TENNESSEE THROUGH THIS EVENING OF BETWEEN 15 TO 25 MPH WITH
GUSTS OF UP TO 35 TO 40 MPH POSSIBLE.

TNZ005>011-022>034-056>066-075-077>080-093>095-010300-
/O.CON.KOHX.WI.Y.0011.000000T0000Z-131101T0300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
310 PM CDT THU OCT 31 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* TIMING...THROUGH THURSDAY EVENING.

* WINDS...SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO BETWEEN 35 AND 
  40 MPH. 

* IMPACTS...STRONG WINDS WILL CREATE DRIVING DIFFICULTIES FOR 
  HIGH PROFILE VEHICLES...ESPECIALLY FOR EAST AND WEST BOUND 
  TRAFFIC. SOME TREE LIMBS AND SMALL TREES COULD BE BLOWN DOWN. 
  LOOSE OUTDOOR ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS MAY 
  BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED.

&&

$$
31
629 
WWUS74 KOHX 312211
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
511 PM CDT THU OCT 31 2013

...WIND ADVISORY THROUGH THIS EVENING...

.A STRONG COLD FRONT WILL SWEEP OUT OF THE MISSISSIPPI VALLEY
THIS EVENING AND ACROSS THE MID-STATE TONIGHT. OUT AHEAD OF THIS
FRONT...YOU CAN EXPECT STRONG SOUTH WINDS ACROSS MIDDLE TENNESSEE
THROUGH THIS EVENING OF BETWEEN 15 TO 25 MPH WITH GUSTS OF UP TO
35 TO 40 MPH POSSIBLE.

TNZ007>011-026>034-059>066-075-077>080-094-095-010600-
/O.EXT.KOHX.WI.Y.0011.000000T0000Z-131101T0600Z/
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-WILSON-
TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-LAWRENCE-GILES-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...BYRDSTOWN...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...FRANKLIN...BRENTWOOD...COLUMBIA...
LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA...
CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER...LAWRENCEBURG...PULASKI
511 PM CDT THU OCT 31 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY...

* TIMING...INTO EARLY FRIDAY MORNING.

* WINDS...SOUTH AND SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO
  BETWEEN 35 AND 40 MPH.

* IMPACTS...STRONG WINDS WILL CREATE DRIVING DIFFICULTIES FOR 
  HIGH PROFILE VEHICLES...ESPECIALLY FOR EAST AND WEST BOUND 
  TRAFFIC. SOME TREE LIMBS AND SMALL TREES COULD BE BLOWN DOWN. 
  LOOSE OUTDOOR ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS MAY 
  BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED.

&&

$$

TNZ005-006-022>025-056>058-093-010300-
/O.CON.KOHX.WI.Y.0011.000000T0000Z-131101T0300Z/
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-
LEWIS-WAYNE-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN...
WAVERLY...DICKSON...LOBELVILLE...CENTERVILLE...HOHENWALD...
WAYNESBORO
511 PM CDT THU OCT 31 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* TIMING...THROUGH THURSDAY EVENING.

* WINDS...SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO BETWEEN 35 AND 
  40 MPH. 

* IMPACTS...STRONG WINDS WILL CREATE DRIVING DIFFICULTIES FOR 
  HIGH PROFILE VEHICLES...ESPECIALLY FOR EAST AND WEST BOUND 
  TRAFFIC. SOME TREE LIMBS AND SMALL TREES COULD BE BLOWN DOWN. 
  LOOSE OUTDOOR ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS MAY 
  BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED.

&&

$$
633 
WWUS74 KOHX 010306
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1006 PM CDT THU OCT 31 2013

...WIND ADVISORY THROUGH EARLY FRIDAY MORNING...

.A STRONG COLD FRONT WILL SWEEP OUT OF THE MISSISSIPPI VALLEY
THIS EVENING AND ACROSS THE MID-STATE TONIGHT. OUT AHEAD OF THIS
FRONT...YOU CAN EXPECT STRONG SOUTH WINDS ACROSS MIDDLE TENNESSEE
THROUGH THIS EVENING OF BETWEEN 15 TO 25 MPH WITH GUSTS BETWEEN
40 AND 50 MPH POSSIBLE.

TNZ005-006-022>025-056>058-093-010415-
/O.EXP.KOHX.WI.Y.0011.000000T0000Z-131101T0300Z/
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-
LEWIS-WAYNE-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN...
WAVERLY...DICKSON...LOBELVILLE...CENTERVILLE...HOHENWALD...
WAYNESBORO
1006 PM CDT THU OCT 31 2013

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE WEAKENED BUT WILL STILL CONTINUE TO GUST UP TO 35 MPH...
MAINLY WITH THUNDERSTORM ACTIVITY.

$$

TNZ007>011-026>034-059>066-075-077>080-094-095-010600-
/O.CON.KOHX.WI.Y.0011.000000T0000Z-131101T0600Z/
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-WILSON-
TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-LAWRENCE-GILES-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...BYRDSTOWN...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...FRANKLIN...BRENTWOOD...COLUMBIA...
LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA...
CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER...LAWRENCEBURG...PULASKI
1006 PM CDT THU OCT 31 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* TIMING...INTO EARLY FRIDAY MORNING.

* WINDS...SOUTH AND SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO
  BETWEEN 40 AND 50 MPH.

* IMPACTS...STRONG WINDS WILL CREATE DRIVING DIFFICULTIES FOR HIGH
  PROFILE VEHICLES...ESPECIALLY FOR EAST AND WEST BOUND TRAFFIC.
  SOME TREES AND POWER LINES COULD BE BLOWN DOWN. LOOSE OUTDOOR
  ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Oct 30, 8:15 PM CDT, 4 minutes earlier.

Area forecast discussion, Oct 30, 8:15 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
815 PM CDT WED OCT 30 2013

.UPDATE...FOR 00Z TAFS...

&&

.AVIATION...

CLOUD COVER WILL BE ON THE INCREASE THROUGHOUT THE FORECAST
PERIOD. A FEW LIGHT SHOWERS ARE CURRENTLY MOVING ACROSS AREAS IN
WEST TENNESSEE. EXPECT THIS AREA OF PRECIP TO SLOWLY PUSH EAST
THROUGHOUT THE NIGHT. THE BEST CHANCE FOR VCSH AT CKV WILL BE AFTER
08Z...BNA AROUND 12Z...AND 13Z AT CSV. THUNDERSTORM CHANCES WILL
INCREASE LATER IN THE MORNING...AROUND 15Z FOR CKV AND BNA...AND
17Z FOR CSV...AND LAST THROUGHOUT THE AFTERNOON AND INTO EARLY EVENING.
THE MAIN THREATS WITH THE APPROACHING SYSTEM WILL BE HIGH WINDS
AND ISOLATED TORNADOES. EXPECT WINDS TO BE SUSTAINED AT 15KT WITH
GUSTS 30KT TO 35KT FROM LATE MORNING AND THROUGH 00Z. MENTIONED
LOW LEVEL WIND SHEAR DURING THE SAME TIME PERIOD AS THE LLJ
STRENGTHENS OVER OUR AREA AND WINDS AT 2000FT REACH SPEEDS OF 55KT
TO 60KT.

&&

.PREV DISCUSSION... /ISSUED 333 PM CDT WED OCT 30 2013/

SHORT TERM...
THE OBVIOUS FOCUS OF THE SHORT TERM IS THE POSSIBLE SEVERE WEATHER
SCENARIO FOR HALLOWEEN.

SYNOPTICALLY...MODELS ARE IN GOOD AGREEMENT ON THE DEPICTION OF THE
H5 LOW THAT IS PROGGED TO QUICKLY TRANSLATE NEWD OVER THE MO/KY/IL
BORDER OVER THE NEXT 24 HOURS. IT WILL UNDERGO SLIGHT NEGATIVE
TILTING AS IT PROGRESSES WHICH WILL RESULT IN SIGNIFICANT
AMPLIFICATION OF THE UPPER LEVEL AND MID LEVEL WIND FIELDS. THE LOW
WILL INTERACT WITH A HIGH PRESSURE SYSTEM OFF THE FLORIDA COAST AND
RAPIDLY INCREASE LOW LEVEL MOISTURE ADVECTION BETWEEN THE 12Z AND
18Z TIME FRAME TOMORROW. GFS/NAM/EURO ALL DEPICT A SURGE OF MOISTURE
RISING NORTH OUT OF THE GULF AND INTERACTING WITH THE EVOLVING UPPER
LOW BETWEEN 18Z AND 00Z THURSDAY DIRECTLY OVER MIDDLE TN. IT APPEARS
THAT WHILE GFS/EURO ARE HANDLING THE DYNAMICS OF THE EVOLVING SYSTEM
THE BEST...THE NAM HAS A BETTER HANDLE ON THE MOISTURE AND
INSTABILITY VARIABLES. THEREFORE THE FORECAST WILL FAVOR THESE
RESPECTIVE TRENDS.

BETWEEN 00Z TONIGHT INTO 12Z TOMORROW MORNING...THE AFOREMENTIONED
PRESSURE SYSTEMS WILL BEGIN INTERACTING...CONSEQUENTLY AMPLIFYING
THE LLJ AND BEGINNING LOW LEVEL MOISTURE ADVECTION. WITH 850 MB
WINDS ALREADY AOA 40 KTS BY 12Z...AMPLIFYING MID AND UPPER LEVEL
WIND FIELDS...AND DEEP LAYER MOISTURE ENTERING WESTERN TN...FEEL
THAT AT LEAST SCATTERED RAIN SHOWERS WILL BE PRESENT WELL AHEAD OF
THE LINE...MOST LIKELY IMPACTING AN AREA WEST OF I65. DO NOT EXPECT
TO SEE MUCH IN THE WAY OF THUNDER WITH THIS INITIAL DEVELOPMENT DUE
TO LACK OF AMPLE LAPSE RATES...VERY STABLE ATMOSPHERE...AND LACK OF
DIURNAL HEATING.

BETWEEN 12Z AND 18Z...THE MORNING HOURS WILL BE CHARACTERIZED BY A
SFC TROUGH DEEPENING IN RESPONSE AN UPPER LEVEL LOW
TRANSLATING EASTWARD INTO CENTRAL MO. THIS WILL ACT TO TIGHTEN
THE SFC PRESSURE GRADIENT ENOUGH TO PUSH SUSTAINED WINDS UP TO 20-25
MPH. WITH THE SCATTERED CONVECTION POSSIBLE AS WELL AS A 30+ KT WIND
SPEED GRADIENT IN THE LOWEST 100 MB OF THE ATMOSPHERE...ISALLOBARIC
EFFECTS WILL BE IN PLAY...PERHAPS ENOUGH TO PUSH WIND GUSTS NEAR
WIND ADVISORY CRITERIA BY 16-18Z. WILL LET EVENING SHIFT CONSIDER
THAT POSSIBILITY.

FOR 18Z THROUGH 06Z FRIDAY...THE SURGE OF GULF MOISTURE WILL BEGIN
INTERACTING WITH THE LLJ AND CONCURRENT 500MB PVA AND 250 MB
DIFFLUENCE. THE MOST SIGNIFICANT EFFECT THIS WILL HAVE IS
DRASTICALLY INCREASING 0-3 KM HELICITY VALUES TO THE 500-1000 M2/S2
RANGE. WITH THE HELP OF THE UPPER LEVEL SUPPORT...BY MID TO LATE
AFTERNOON...THE FIRST SHOT AT SEVERE POSSIBILITIES WILL ARRIVE. THE
SEVERE THREAT WILL BE A FLUID SITUATION THROUGHOUT THE AFTERNOON AND
EVENING AS A NUMBER OF COMPETING FACTORS WILL BE AT HAND. FOR
ONE...THE LOW LEVEL SHEAR AND HELICITY ARE EYE OPENING ENOUGH TO
WARRANT THE MENTION OF TORNADOES TOMORROW. THE TIMEFRAME FOR THIS
WILL BEGIN LIKELY AROUND 21Z AND PERSIST THROUGH 03Z. ALSO...GFS
OMEGA FIELDS APPEAR TO BE CONFINED TO THE LOWEST 20KFT. SO WHILE
STORM TOPS SHOULDNT REACH MUCH HIGHER THAN THAT...STRONG LOW LEVEL
FORCING WILL BE PRESENT. BY 00Z...LCLS WILL HAVE DROPPED TO BELOW
1000 FT MAXIMIZING THIS THREAT. TO ADD TO THIS THREAT...EMBEDDED
SUPERCELL AND BOWING SEGMENTS WILL BE POSSIBLE DUE TO THE HIGH
AMOUNTS OF SHEAR...ADDING STRAIGHT LINE WIND THREATS TO THE MIX AS
WELL. LAST BUT NOT LEAST...PWAT VALUES ARE VERY HIGH FOR THIS TIME
OF YEAR...REACHING 1.8 INCHES OR MORE IN SOME LOCATIONS...THEREFORE
EXPECT VERY HEAVY DOWNPOURS TO EXIST WITH THE MORE ROBUST CELLS. QPF
VALUES THROUGH 18Z FRIDAY WILL RANGE FROM 1-2.5 INCHES ACROSS THE
AREA.

FOR 06Z THROUGH 12Z FRIDAY...THE LOSS OF DIURNAL HEATING WILL HELP
SOME...BUT THE THREATS WILL SHIFT MORE TO EAST TN. THE COLD FRONT
WILL BEGIN MOVING THROUGH THE TN RIVER BY 06Z. THIS WILL BEGIN THE
DOWNWARD TREND OF POP CHANCES FOR THE WEST. BY 18Z FRIDAY...THE
FRONT SHOULD BE CLEAR OF THE CUMBERLAND PLATEAU OR VERY NEARLY THUS
THE POP CHANCES WILL DROP OFF WITH THE FRONTAL PASSAGE.

LONG TERM...
BEHIND THE COLD FRONTAL PASSAGE...WE WILL REMAIN UNDER A FAIRLY
AMPLIFIED PATTERN FOR THE LONG TERM. BUT FOR FRIDAY INTO THE
WEEKEND...A SECONDARY TROUGH WILL PUSH THROUGH THE TN VALLEY
SATURDAY MORNING...DROPPING OUR MOISTURE OFF QUITE A BIT FRI-SUN.
EXPECT DECENT CONDITIONS STILL ON FRIDAY WITH HIGHS IN THE 60S...BUT
TRAILING OFF INTO THE MID-UPPER 50S FOR HIGHS OVER THE WEEKEND. WE
SHOULD ONLY SEE INCREASED CLOUD COVER WITH THE TROUGH ON SATURDAY
WITH SHOWERS REMAINING NORTH OF MIDDLE TN. WITH HIGH PRESSURE
SETTLING IN BEHIND THE TROUGH FOR SUNDAY...WE WILL SEE A COLD START
TO THE DAY WITH SUNDAY MORNING LOWS IN THE MID-UPPER 30S GENERALLY.
UNDER SUNNY SKIES AND CALM CONDITIONS...SUNDAYS HIGHS WILL NEAR THE
60 DEGREE MARK. THUS...BELOW NORMAL TEMPS ARE IN STORE FOR THE
WEEKEND.

FOR THE NEXT WORK WEEK...DEEP TROUGHING WILL SETTLE INTO THE PAC NW
AND ACROSS THE ENTIRE WESTERN CONUS BY MIDWEEK. THIS WILL ALLOW
RIDGING AT FIRST AND THEN A SW FLOW PATTERN OVER OUR AREA. MOISTURE
WILL AGAIN RETURN OUT OF THE GULF BEGINNING LATE TUESDAY AND LASTING
THROUGH WEDNESDAY. THE GFS IS ABOUT 24 HOURS FASTER THAN THE EURO
WITH REGARDS TO THE NEXT COLD FRONT...WHICH WILL BE ON THE LEADING
EDGE OF THE WRN CONUS TROUGH. AGAIN...DEPENDING ON TIMING THIS FAR
OUT...THE FRONT SHOULD BE SOMEWHERE NEAR MIDDLE TN NEAR THE END OF
THIS EXTENDED FORECAST. HAVE SLOWLY INCREASED TEMPS/CLOUDS/POPS
STARTING TUESDAY...WITH THE POTENTIAL FOR AMPLE/HEAVY RAINFALL AHEAD
OF AND ALONG THIS FRONT. IT IS TOO EARLY TO TELL AT THIS POINT OF
COURSE...BUT WOULD NOT BE SURPRISED TO SEE YET ANOTHER SEVERE
WEATHER THREAT WITH THIS FRONTAL PASSAGE AS WELL.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 1 PM TO 10 PM CDT THURSDAY FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

&&

11
Hazardous weather outlook, Oct 30, 5:22 AM CDT, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
522 AM CDT WED OCT 30 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-311030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
522 AM CDT WED OCT 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE STORMS FOR ALL OF MIDDLE
TENNESSEE THURSDAY AFTERNOON AND EVENING. A STRONG COLD FRONT
WILL SWEEP ACROSS THE MID STATE ON HALLOWEEN. WIDESPREAD STORMS
ARE EXPECTED, SOME OF WHICH MAY BE SEVERE. GIVEN THE HIGHLY
SHEARED, MINIMALLY UNSTABLE ENVIRONMENT EXPECTED AHEAD OF THIS
SYSTEM, THE PRIMARY THREATS ARE DAMAGING STRAIGHT-LINE WINDS,
ISOLATED TORNADOES, AND LOCALIZED FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED THURSDAY
AFTERNOON AND EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

ROSE

In the hours before

Special weather statement, Oct 30, 4:01 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
401 PM CDT WED OCT 30 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-310900-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
401 PM CDT WED OCT 30 2013

...STRONG STORM SYSTEM WILL MOVE ACROSS MIDDLE TENNESSEE ON
THURSDAY...

A STRONG STORM SYSTEM...BRINGING AHEAD OF IT AN INCREASING CHANCE
OF SHOWERS ACROSS LOCATIONS WEST TO EAST ACROSS MIDDLE TENNESSEE
EARLY THURSDAY MORNING THROUGH THE MID MORNING HOURS...AND THEN
NUMEROUS SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF THE MORNING
HOURS THROUGH THE AFTERNOON AND INTO THE EVENING HOURS...IS EXPECTED
ACROSS THE MID STATE AS THE DAY PROGRESSES ON THURSDAY. EVEN THOUGH
OVERALL INSTABILITY WILL BE LIMITED...AS A STRONG SOUTHERLY LOW
LEVEL JET DEVELOPS ACROSS THE AREA ALSO AS THURSDAY MORNING
PROGRESSES...SUSTAINED SURFACE WINDS OF 20 TO 25 MPH ARE EXPECTED
WITH GUSTS OF 30 TO 35 MPH POSSIBLE THROUGH THE AFTERNOON AND INTO
THE EVENING HOURS ALSO...AND THIS WILL SET THE STAGE FOR A HIGHLY
SHEARED ENVIRONMENT ACROSS THE MID STATE. THUS...AS THE AFTERNOON
HOURS APPROACH AND PROGRESS...AND INTO THE EVENING HOURS ALSO...SOME
OF THESE THUNDERSTORMS COULD BE STRONG TO SEVERE...WITH STRONG TO
DAMAGING STRAIGHT LINE WINDS. THE STORM PREDICTION CENTER HAS PLACED
ALL OF MIDDLE TENNESSEE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON
THURSDAY. IT IS ALSO POSSIBLE THAT ISOLATED TORNADOES MAY FORM
ACROSS THE AREA. ALONG WITH THE POSSIBILITY OF STRONG TO SEVERE
THUNDERSTORMS...BRIEF HEAVY RAINFALL DUE TO HIGH ATMOSPHERIC
MOISTURE CONTENT EXPECTED WILL ALSO BE POSSIBLE AS THE DAY PROGRESSES
ON THURSDAY. THIS COULD RESULT IN LOCALIZED FLOODING POTENTIAL ALSO.
STRONG TO SEVERE THUNDERSTORMS WILL ENTER WESTERN MIDDLE TENNESSEE
DURING THE AFTERNOON AND PROGRESSING EASTWARD THROUGH THE CUMBERLAND
PLATEAU BY LATE EVENING.

PLEASE EXERCISE CAUTION ON ANY OUTDOOR ACTIVITIES PLANNED FOR
THURSDAY AND THURSDAY NIGHT. TO MONITOR THE LATEST IN WEATHER
CONDITIONS AND THIS DEVELOPING WEATHER SITUATION...VISIT
WEATHER.GOV/NASHVILLE...STAY TUNED TO NOAA WEATHER RADIO...AND/OR
LOCAL MEDIA SOURCES.

31
Special weather statement, Oct 30, 4:19 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
419 PM CDT WED OCT 30 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-310900-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
419 PM CDT WED OCT 30 2013

...STRONG STORM SYSTEM WILL MOVE ACROSS MIDDLE TENNESSEE ON
THURSDAY...

A STRONG STORM SYSTEM...BRINGING AHEAD OF IT AN INCREASING CHANCE
OF SHOWERS ACROSS LOCATIONS WEST TO EAST ACROSS MIDDLE TENNESSEE
EARLY THURSDAY MORNING THROUGH THE MID MORNING HOURS...AND THEN
NUMEROUS SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF THE MORNING
HOURS THROUGH THE AFTERNOON AND INTO THE EVENING HOURS...IS EXPECTED
ACROSS THE MID STATE AS THE DAY PROGRESSES ON THURSDAY. EVEN THOUGH
OVERALL INSTABILITY AND THUS THE OVERALL POTENTIAL OF LIGHTNING
WITH THIS EVENT WILL BE LIMITED ALSO...A STRONG SOUTHERLY LOW LEVEL
JET DEVELOPS ACROSS THE AREA ALSO AS THURSDAY MORNING PROGRESSES...
SUSTAINED SURFACE WINDS OF 20 TO 25 MPH ARE EXPECTED WITH GUSTS OF
30 TO 35 MPH POSSIBLE THROUGH THE AFTERNOON AND INTO THE EVENING
HOURS ALSO...AND THIS WILL SET THE STAGE FOR A HIGHLY SHEARED
ENVIRONMENT ACROSS THE MID STATE. THUS...AS THE AFTERNOON HOURS
APPROACH AND PROGRESS...AND INTO THE EVENING HOURS ALSO...SOME
OF THESE THUNDERSTORMS COULD BE STRONG TO SEVERE...WITH STRONG TO
DAMAGING STRAIGHT LINE WINDS. THE STORM PREDICTION CENTER HAS PLACED
ALL OF MIDDLE TENNESSEE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON
THURSDAY. IT IS ALSO POSSIBLE THAT ISOLATED TORNADOES MAY FORM
ACROSS THE AREA. ALONG WITH THE POSSIBILITY OF STRONG TO SEVERE
THUNDERSTORMS...BRIEF HEAVY RAINFALL DUE TO HIGH ATMOSPHERIC
MOISTURE CONTENT EXPECTED WILL ALSO BE POSSIBLE AS THE DAY PROGRESSES
ON THURSDAY. THIS COULD RESULT IN LOCALIZED FLOODING POTENTIAL ALSO.
STRONG TO SEVERE THUNDERSTORMS WILL ENTER WESTERN MIDDLE TENNESSEE
DURING THE AFTERNOON AND PROGRESSING EASTWARD THROUGH THE CUMBERLAND
PLATEAU BY LATE EVENING.

PLEASE EXERCISE CAUTION ON ANY OUTDOOR ACTIVITIES PLANNED FOR
THURSDAY AND THURSDAY NIGHT. TO MONITOR THE LATEST IN WEATHER
CONDITIONS AND THIS DEVELOPING WEATHER SITUATION...VISIT
WEATHER.GOV/NASHVILLE...STAY TUNED TO NOAA WEATHER RADIO...AND/OR
LOCAL MEDIA SOURCES.

31

Nearby

Wind Advisories in Tennessee, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.